How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask 911Doctor Your Own Question
911Doctor, Doctor
Category: Health
Satisfied Customers: 5094
Experience:  Board Certified Emergency Physician
Type Your Health Question Here...
911Doctor is online now
A new question is answered every 9 seconds

I am having a continuing problem with libido and erections.

This answer was rated:

I am having a continuing problem with libido and erections. I am diabetic but my A1C is 5.3 and I have controlled my readings in the 90 to 100 range for many years. I had absolutely no problems with erections or libido up to age 60. I started taking testim to try to enhance my sex life and make it even better but it seems to have gone the other direction. I was told by a doctor that a testosterone cream would be a little more potant that the testim so I tried it and that is whem I started having erection issues. I then switched to daily testosterone cipionate injections (1.5mg) but I still having issues. I can get an erection at times but cannot maintain it for long periods like before. Ejactulation has not changed at all. I am on Diovan for blood pressure, Metformin and Victoza (18mg)for diabetes, lovaza, Acarbose (75mg), cycloset (0.8mg) daily. Also I am on melatonin (4mg), DHEA (100mg), Pregnenolone (200MG), Thyroid (360mg)from a compounding pharmacy. Is there anything I can do to increase my libido and to make the ED better?

Hello and welcome to JustAnswer,


Have you been diagnosed with low testosterone or are you taking the testosterone in an attempt to aid your ED?


Have you seen a urologist?


Have you tried viagra, cialis, and the like?


Is this primarily a libido or an erection problem?


standing by

Customer: replied 4 years ago.

I had low testosternone at one point about 220 but it is now 1026 (Free testosterone). I started out taking it to try and make my sex life even better, then it became a problem so I started taking more to help the ED. No on the Urologist. I am currently taking Viagra but am limited to 6 per month, before all this started I was having sex or masturbating every other day. I think it may be primarily a Libido problem, if the Libido came back like it was I think the erection issue would get better....I think?

i think you are at a dangerous level with your testosterone and that continuing to take it is probably not wise... especially in the doses you are using.


you have at least proven that the lack of libido is not a testosterone issue.


i think that the issue is likely to reside either in the realm of endocrinology or urology or both. it may even be in the realm of psychology.


what you need to do, respectfully, XXXXX XXXXX with a good internist or urologist. you have a combination of decreased libido and ED. a complicating factor is the vast over-replacement of your testosterone. you need a doc who knows about diagnosis and treatment of both of these issues to sit with you, do an exam, and labs, and make a plan for dealing with this.


at your age the answer to this issue is rarely simple. it is clearly not simply low testosterone.


i am standing by for your questions.



911Doctor and 4 other Health Specialists are ready to help you

Related Health Questions